# SDR SWAA2023112014386

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727-727H; CORROSION AROUND NUT-PLATE HOLES ON LT TRANSITION ANGLE.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.034'). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] RT TRANS ANGLE REPLACED FROM STA 727+4 TO STA 767 PER SRM 51-40-02- SEE WORK CARD TTG8Q00P7V66 LINE#1168 FOR CORRECTIVE ACTION;[03] C/A 2 WRITTEN IN ERROR DISREGARD CORRETIVE ACTION;[04] LOCATED AND DRILLED REPLACEMENT TRANSITION ANGLE FROM STA 727 TO STA 847 I.A.W SRM 51-40-05.;[05] LOCATED AND DRILLED REPLACEMENT TRANSITION ANGLE FROM STA 727 TO STA 847 I.A.W SRM 51-40-05. C/W INSPECTION;[06] OK TO INST LT TRANSITION AGLE .;[07] OK TO INST LT TRANSITION ANGLE .;[08] CERTIFY;[09] REMOVED AND REPLACED AFT CARGO L/H TRANSITION ANGLE FROM STA 727-847 PER SRM 51-40-02.;[10] 9. YONATHAN SOLOMON (TECHNICIAN); 05-NOV-2023 10:42 UTC REMOVED AND REPLACED AFT CARGO L/H TRANSITION ANGLE FROM STA 727-847 PER SRM 51-40-02.
